# SDR DL757100337

- Difficulty date: November 15, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT SIDE APPROX STA 150 FOUND 6 EA OVERSIZED HOLES.  ACCOMPLISHED ERA 478214-14 REV ORIG AT SAA SAT REF NON ROUTINE 136582.
